# SDR SWI2024F08260793

- Difficulty date: July 18, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R CORRODED BETWEEN FS333.00 AND FS349.00     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW STR 23R FROM FS333 - FS379 REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH690-31350 REV M. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
